Format

Send to

Choose Destination
Rev Esp Enferm Dig. 2019 Jul 23;111. doi: 10.17235/reed.2019.5841/2018. [Epub ahead of print]

The onset of ulcerative colitis during treatment with secukinumab: can anti-IL-17A be a trigger for inflammatory bowel disease?

Author information

1
Aparato Digestivo, Hospital Juan Ramón Jiménez, España.
2
Aparato Digestivo, Hospital Juan Ramón Jiménez.

Abstract

In recent months, cases of IBD have been reported in the context of treatment with secukinumab, a monoclonal antibody that blocks IL-17A and which is used in the treatment of certain rheumatic disorders. We present a case of a patient with psoriatic arthritis, with a first-degree relative who had suffered ulcerative colitis, who presented with onset ulcerative colitis in the weeks following treatment initiation with this drug.

PMID:
31333036
DOI:
10.17235/reed.2019.5841/2018
Free full text

Supplemental Content

Full text links

Icon for Aran ediciones, S.L.
Loading ...
Support Center